PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1996 | 37 | 1 | 173-179
Tytuł artykułu

Some partial differential equations in Clifford analysis

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Using Clifford analysis in a multidimensional space some elliptic, hyperbolic and parabolic systems of partial differential equations are constructed, which are related to the well-known classical equations. To obtain parabolic systems Clifford algebra is modified and some corresponding differential operator is constructed. For systems obtained the boundary and initial value problems are solved.
Słowa kluczowe
Rocznik
Tom
37
Numer
1
Strony
173-179
Opis fizyczny
Daty
wydano
1996
Twórcy
  • Institute of Mathematics, Georgian Academy of Sciences, Tbilisi, Georgia
Bibliografia
  • [1] M. Begher, R. Gilbert, Piecewise continuous solution of pseudoparabolic equations in two space dimensions, Proc. Royal Soc. Edinburgh 81A (1978), 153-173.
  • [2] A. Bitsadze, Boundary value problems of elliptic equations of second order, Nauka, Moscow, 1966 (Russian).
  • [3] F. Brack, R. Delanghe, F. Sommen, Clifford Analysis, Pitman, London, 1982.
  • [4] A. Dzhuraev, On the Moisil-Theodorescu system, P.D.E. with complex analysis, (editors H. Begher and A. Jeffrey), Longman Scient. and Techn. 1992, 186-203.
  • [5] K. Gurlebeck, W. Sproßig, Quaternionic analysis and elliptic boundary value problems, Akademie-Verlag, Berlin 1989.
  • [6] K. Habetha, Function theory in algebras. Complex analysis, Methods, Trends and Applications. Ak. Verlag, Berlin 1983, 225-237.
  • [7] V. Iftime, Fonctions hypercomplexes. Bull. Math. R. S. de Roumanie 9(57) (1965), 279-332.
  • [8] H. Liede, The existence and uniqueness theorems of the linear and nonlinear R.-H. problems for the generalized holomorphic vector of the second kind, Acta Math. Sci. Engl. Ed. 10 no. 2 (1990), 185-199.
  • [9] G. Moisil, N. Theodorescu, Fonctions holomorphes dans l'espace, Mathematica 5 (1931).
  • [10a] E. Obolashvili, Space generalized holomorphic vectors, Diff. Urav. T.XI.1, 1975, 108-115. Minsk (Russian).
  • [10b] E. Obolashvili, Effective solutions of some boundary value problems in two and three dimensional cases, Functional analytic methods in complex analysis and applications to PDE, 1988.Trieste, 149-172.
  • [10c] E. Obolashvili, Some boundary value problems for metaparabolic equations (Russian). Proceeding of I. Vekua Inst. of Applied math. T.1, N.1, 1985, 161-164.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-bcpv37i1p173bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.